Discrete Dynamics in Nature and Society
Volume 2004 (2004), Issue 2, Pages 301-306

Nonlinear Volterra difference equations in space lp

Michael I. Gil'1 and Rigoberto Medina2

1Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, Beer-Sheva 84105, Israel
2Departamento de Ciencias Exactas, Universidad de Los Lagos, Osorno Casilla 933, Chile

Received 4 December 2003

Copyright © 2004 Michael I. Gil' and Rigoberto Medina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a class of vector nonlinear discrete-time Volterra equations in space lp and derive estimates for the norms of solutions. These estimates give us explicit stability conditions, which allow us to avoid finding Lyapunov functionals.